RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 3, Pages 373–391 (Mi tmf4483)  

This article is cited in 10 scientific papers (total in 10 papers)

Quantium dynamics of an extended object in Bogolyubov's group variables

K. A. Sveshnikov


Abstract: Bogolyubov's method of group variables is used to consider the dynamics of a quantum-field Fermi–Bose system in the neighborhood of a nontrivial classical component in the form of an extended object of the type of a kink. It is shown how the quantum corrections are calculated in the framework of the method. A study is made of the kink dynamics with allowance for the quantum fluctuations that arise when it interacts with the fundamental particles of the fields; the effects due to them and related questions are discussed.

Full text: PDF file (1890 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:3, 251–264

Bibliographic databases:

Received: 11.07.1986

Citation: K. A. Sveshnikov, “Quantium dynamics of an extended object in Bogolyubov's group variables”, TMF, 74:3 (1988), 373–391; Theoret. and Math. Phys., 74:3 (1988), 251–264

Citation in format AMSBIB
\Bibitem{Sve88}
\by K.~A.~Sveshnikov
\paper Quantium dynamics of an~extended object in Bogolyubov's group variables
\jour TMF
\yr 1988
\vol 74
\issue 3
\pages 373--391
\mathnet{http://mi.mathnet.ru/tmf4483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=953299}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 3
\pages 251--264
\crossref{https://doi.org/10.1007/BF01016618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U172700005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4483
  • http://mi.mathnet.ru/eng/tmf/v74/i3/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Sveshnikov, “Quantization in the neighborhood of a classical solution in the theory of a Fermi field”, Theoret. and Math. Phys., 75:2 (1988), 482–487  mathnet  crossref  isi
    2. K. A. Sveshnikov, “Aspects of perturbation theory in the neighborhood of a classical particle-like solution”, Theoret. and Math. Phys., 76:3 (1988), 911–919  mathnet  crossref  isi
    3. K. A. Sveshnikov, “Classical solution of the equations of motion in the quantum theory of Fermi fields”, Theoret. and Math. Phys., 76:1 (1988), 685–696  mathnet  crossref  mathscinet  isi
    4. K. A. Sveshnikov, “Finite-difference effects in quantum field theory and quantization of classical solutions”, Theoret. and Math. Phys., 82:1 (1990), 37–45  mathnet  crossref  mathscinet  isi
    5. Theoret. and Math. Phys., 93:3 (1992), 1345–1360  mathnet  crossref  isi
    6. K. A. Sveshnikov, “Nonclassical analogs of solitons in quantum field theory”, Theoret. and Math. Phys., 94:1 (1993), 39–47  mathnet  crossref  mathscinet  zmath  isi
    7. K. A. Sveshnikov, P. K. Silaev, “Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory”, Theoret. and Math. Phys., 108:2 (1996), 1019–1045  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, Theoret. and Math. Phys., 111:2 (1997), 583–591  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. E. Yu. Spirina, O. A. Khrustalev, M. V. Chichikina, “Nonstationary polaron”, Theoret. and Math. Phys., 122:3 (2000), 347–354  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. K. A. Sveshnikov, P. K. Silaev, “Quasi-exact solution of the problem of relativistic bound states in the $(1{+}1)$-dimensional case”, Theoret. and Math. Phys., 149:3 (2006), 1665–1689  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:149
    Full text:57
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019